# SDR CALA2017042101077

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 76,182 hours, 28,685 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470420214
- Condition: Corroded
- Location: Frames 54-55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 43L HAS CORROSION AT 1 SPOT BETWEEN FRAMES 54 - 55.  REMOVED AND REPLACED THE STRINGER FROM FRAMES 53 - 60 IAW SRM 51-72-11, AND 51-42-11.
